# SDR FDEA201102160577

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 143N581215
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AFT BULKHEAD PANEL LT SUPPORT FRAME CLIP AT STA 845 CRACKED. CRACKED CLIP AT FWD CARGO COMPT AFT BULKHEAD PANEL LT SUPPORT FRAME R & R IAW SRM 51-40-02 REV 101.  REPAIR IS CLASSIFIED AS MINOR.
